Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

how likely is it?

im on depo. i had my second shot on the 24th of june and starting 6 days ago i started spotting and it had been like 4 or 5 days since the last time i had sex with my fiancee. ive been getting sick and really nauseous. ive been craving ice cream and salads alot. i cant really eat greasy foods or ill get sick. ive been eating alot more and my stomache has been gradually getting bigger. i took a test yesterday around 7 pm and it was negative im gonna buy another on friday and take it on either sunday or monday. ive been getting headaches easily and backaches. ive been a bit constipated. and ive been really tired lately no matter how much sleep i get. i was told to feel on my stomache for a lil knot and ive never been pregnant so i dont really know where or how to look. im just a little bit worried and want to know what the other moms here have to say about it. i would really appreciate your help.

Answer Question
 
LeLe021509

Asked by LeLe021509 at 9:41 PM on Jul. 27, 2009 in Pregnancy

Level 1 (0 Credits)
Answers (2)
  • well your cycle doesnt go back to normal that fast anyway and as you know depo has a lot in it and can give you some side effects but I got my last shot in August of 2008 finally got my period (really just 2 days of spotting) on february 1st 2009 and march 5th i believe it was, I found out I was pregnant 5 weeks. So I would wait a little longer, test again
    Dom123123

    Answer by Dom123123 at 9:44 PM on Jul. 27, 2009

  • I don't know if you knew but the side effects of depo include: alterned menstrual pattern like constant light bleeding, heavy bleeding, or irregular bleeding (or even no periods at all). Also, weight gain, dizziness, headache, depression, acne, moodiness, decreased libido, hair loss, anxiety, breast tenderness, and backache. Depo does mess with the body hormones, so nausea and tiredness wouldn't be uncommon.
    amileegirl

    Answer by amileegirl at 12:00 PM on Jul. 28, 2009

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.
close Cafemom Join now to connect to other members! Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN